I have been on Lexapro (20 mg) for 3 years. I was also on and off Ativan (1 Mg) for the last year. The last time I took Ativan was over a month ago. I stopped taking Lexapro cold turkey 2 weeks ago. I am so out of it, irritable, mod swings, etc... I have all of the withdrawal symptoms. Is this going to get better any time soon? Thankfully I have a therapist and go to the gym regularly which has helped. But these brain fog and electric shock moments are intense. I went off Lexapro because I have liver damage. My doctor (doctor death) never monitored my blood levels. It is really scary how quickly doctors will put you on anything. I have major depression and anxiety and would like to try a more natural way to handle this. So, again- can anyone tell me how long these symptoms might last?
This question has also been asked and answered here: Lexapro Withdrawal Symptoms?
Hello EmmaJ. It will get better. Unfortunately, it takes time and the side effects can last for awhile longer. Lexapro is not an easy drug to have to stop taking. A taper would have been better for you. The withdrawls still there but usually much more manageable while on a wean, slow taper. Hopefully, you'll be feeling better and soon. Best of wishes and good health to you,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Sep 2010 • 1 answer
Posted 15 Feb 2012 • 2 answers
Posted 17 Oct 2015 • 1 answer
Posted 11 Jan 2016 • 3 answers
Lexapro - What does one use to help with the withdrawals? I tapered down slowly over 2 weeks per my?
Posted 21 Feb 2016 • 1 answer